# SDR DXTA2014051205769

- Difficulty date: May 11, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 5,810 hours, 4,115 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Part number: 724412250AV2
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LOWER LEFT CIRCUIT BREAKER ON THE SCRN OVERHEAT TEST PANEL TRIPPED.  FOLLOWED BY AN ELEC ODOR THAT DISSIPATED AFTER A FEW MINUTES.  DURING THE FLIGHT IT WAS OBSERVED THAT THE RT PANEL OF THE LT A SCREEN DID NOT HEAT UP.  REMOVED TERMINAL BLOCK & VERIFIED ELEC ARCHING AT NR 3 & NR 4 TERMINAL POSTS.  TERMINAL BLOCK APPEARS TO HAVE INTERNAL SHORT.  REPLACED TERMINAL BLOCK WITH NEW.  OPS CHECKED GOOD IAW MM 30-41-00.
